Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 24, Pages 4029-4039
http://dx.doi.org/10.1155/IJMMS.2005.4029

Common fixed point theorems for nonself-mappings in metrically convex spaces via altering distances

Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 13 January 2005; Revised 14 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • B. S. Choudhury, K. Das, and P. N. Dutta, “A fixed point result in Menger spaces using a real function,” Acta Mathematica Hungarica, vol. 122, no. 3, pp. 203–216, 2008. View at Publisher · View at Google Scholar
  • Wutiphol Sintunavarat, and Poom Kumam, “Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460–465, 2011. View at Publisher · View at Google Scholar